- -

Increasing the convergence order of an iterative method for nonlinear systems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Increasing the convergence order of an iterative method for nonlinear systems

Show simple item record

Files in this item

dc.contributor.author Cordero Barbero, Alicia es_ES
dc.contributor.author Hueso Pagoaga, José Luís es_ES
dc.contributor.author Martínez Molada, Eulalia es_ES
dc.contributor.author Torregrosa Sánchez, Juan Ramón es_ES
dc.date.accessioned 2015-09-21T09:02:36Z
dc.date.available 2015-09-21T09:02:36Z
dc.date.issued 2012-12
dc.identifier.issn 0893-9659
dc.identifier.uri http://hdl.handle.net/10251/54861
dc.description.abstract In this work we introduce a technique for solving nonlinear systems that improves the order of convergence of any given iterative method which uses the Newton iteration as a predictor. The main idea is to compose a given iterative method of order p with a modification of the Newton method that introduces just one evaluation of the function, obtaining a new method of order p+2. By applying this procedure to known methods of order three and four, we obtain new methods of order five and six, respectively. The efficiency index and the computational effort of the new methods are checked. We also perform different numerical tests that confirm the theoretical results and allow us to compare these methods with the ones from which have been derived and with the classical Newton method. © 2012 Elsevier Ltd. All rights reserved. es_ES
dc.description.sponsorship This research was supported by Ministerio de Ciencia e Innovacion MTM2011-28636-C02-02 and by Vicerrectorado de Investigacion, Universitat Politecnica de ValenciaPAID-06-2010-2285. en_EN
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation.ispartof Applied Mathematics Letters es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Convergence order es_ES
dc.subject Efficiency index es_ES
dc.subject Iterative function es_ES
dc.subject Nonlinear equation es_ES
dc.subject Computational effort es_ES
dc.subject Iterative functions es_ES
dc.subject Newton iterations es_ES
dc.subject Numerical tests es_ES
dc.subject Order of convergence es_ES
dc.subject Theoretical result es_ES
dc.subject Computational efficiency es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Increasing the convergence order of an iterative method for nonlinear systems es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.aml.2012.07.005
dc.relation.projectID info:eu-repo/grantAgreement/MICINN//MTM2011-28636-C02-02/ES/DISEÑO Y ANALISIS DE METODOS EFICIENTES DE RESOLUCION DE ECUACIONES Y SISTEMAS NO LINEALES/ es_ES
dc.relation.projectID info:eu-repo/grantAgreement/UPV//PAID-06-10-2285/ es_ES
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Cordero Barbero, A.; Hueso Pagoaga, JL.; Martínez Molada, E.; Torregrosa Sánchez, JR. (2012). Increasing the convergence order of an iterative method for nonlinear systems. Applied Mathematics Letters. 25(12):2369-2374. https://doi.org/10.1016/j.aml.2012.07.005 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1016/j.aml.2012.07.005 es_ES
dc.description.upvformatpinicio 2369 es_ES
dc.description.upvformatpfin 2374 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 25 es_ES
dc.description.issue 12 es_ES
dc.relation.senia 233921
dc.identifier.eissn 1873-5452
dc.contributor.funder Ministerio de Ciencia e Innovación es_ES
dc.contributor.funder Universitat Politècnica de València es_ES


This item appears in the following Collection(s)

Show simple item record